# SDR DALA2023091907723

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,323 hours, 39,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0663 ELECTRICAL SMELL @ SEAT 8A AFTER SIDEWALL LIGHTS STOPPED WORKING FOUND BREAKERS G6 & G8 POPPED ON P37 PANEL. CORRECTIVE ACTION: 4 WIRES 12IN FWD OF PLUG D360 @ CLASS DIVIDER TO BE CHAFFED & ARCED. WIRE NUMBERS W3516-0051,0052,0053 & 0054. REPAIRED WIRES IAW SWPM 20-10-13, OPS CK GOOD NO FAULTS NOTED. A /C OK FOR SVC. (4095228)
